On perturbation of continuous maps

Volume 47 / 1999

Maria Carbinatto Banach Center Publications 47 (1999), 79-90 DOI: 10.4064/-47-1-79-90

Abstract

In [1], the concept of singular isolating neighborhoods for a continuous family of continuous maps was presented. The work was based on Conley's result for a continuous family of continuous flows (cf. [2]). In this note, we study a particular family of continuous maps to illustrate the results in [1].

Authors

  • Maria Carbinatto

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image